Optimal designs for the power logistic model

King, Joy, Wong, Weng Kee . Journal of Statistical Computation and Simulation 2004. 74 (11) :779-791

Locate this article in:

Bibtex

@article{CIS-192840,
  Author = {King, Joy and Wong, Weng Kee},
  Title = {Optimal designs for the power logistic model},
  Journal = {Journal of Statistical Computation and Simulation},
  Volume = {74},
  Number = {11},
  Year = {2004},
  Pages = {779--791},
  Keywords = {Robustness, Binary data, Dose response curve, Minimax criterion, D-optimality, Design Efficiencies, Locally Optimal}
}

Similar articles